Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 19, Number 91

All articles in this issue are freely accessible.

Computing eigenvalues of ordinary differential equations by finite differences
John Gary.
Math. Comp. 19 (1965), 365-379
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179926
Variation principles for an arbitrary operator. III
L. M. Delves.
Math. Comp. 19 (1965), 380-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0207320
Numerical technique for solution and error estimate for the initial value problem
W. E. Simon.
Math. Comp. 19 (1965), 387-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179951
Symmetric integration rules for hypercubes. II. Rule projection and rule extension
J. N. Lyness.
Math. Comp. 19 (1965), 394-407
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201068
On the attainable order of Runge-Kutta methods
J. C. Butcher.
Math. Comp. 19 (1965), 408-417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179943
Some theorems concerning pseudo-random numbers
D. L. Jagerman.
Math. Comp. 19 (1965), 418-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0184405
Experimental results on additive 2-bases
M. L. Stein and P. R. Stein.
Math. Comp. 19 (1965), 427-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Radix conversion in an unnormalized arithmetic system
N. Metropolis and R. L. Ashenhurst.
Math. Comp. 19 (1965), 435-441
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Hadamard matrices of the Williamson type
L. D. Baumert and Marshall Hall.
Math. Comp. 19 (1965), 442-447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179093
On optimal alternating direction parameters for singular matrices
R. B. Kellogg and J. Spanier.
Math. Comp. 19 (1965), 448-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0184442
An iterative method for computing the generalized inverse of an arbitrary matrix
Adi Ben-Israel.
Math. Comp. 19 (1965), 452-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179915
A note on the maximum value of determinants over the complex field
C. H. Yang.
Math. Comp. 19 (1965), 455-456
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the numcerical solution of $y^{’} =f(x,y)$ by a class of formulae based on rational approximation
John D. Lambert and Brian Shaw.
Math. Comp. 19 (1965), 456-462
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179947
The numerical solution of eigenvalue problems
Theodore R. Goodman.
Math. Comp. 19 (1965), 462-466
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0181099
A special technique for the determination of eigenvalues
V. O. S. Olunloyo.
Math. Comp. 19 (1965), 466-471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0179929
Integration rules of hypercubic symmetry over a certain spherically symmetric space
J. N. Lyness.
Math. Comp. 19 (1965), 471-476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201070
Gaussian quadrature formulae for $∫_{0}^{1}-ln(x)f(x)dx$
Donald G. Anderson.
Math. Comp. 19 (1965), 477-481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0178569
Quadrature formulas using derivatives
Lawrence F. Shampine.
Math. Comp. 19 (1965), 481-482
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the number of solutions of certain trinomial congruences
Jacqueline Wells and Joseph Muskat.
Math. Comp. 19 (1965), 483-487
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0180523
Tables of values of three infinite integrals
Chih-Bing Ling and Hsien-Chueh Wu.
Math. Comp. 19 (1965), 487-494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Numerical evaluation of the elliptic integral of the third kind
Charles H. Franke.
Math. Comp. 19 (1965), 494-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0178565
The generation of square roots on a computer with rapid multiplication compared with division
Wendy James and P. Jarratt.
Math. Comp. 19 (1965), 497-500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0178587
On a constant in the theory of trigonometric series
Yudell L. Luke, Wyman Fair, Geraldine Coombs and Rosemary Moran.
Math. Comp. 19 (1965), 501-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On a constant in the theory of trigonometric series
Robert F. Church.
Math. Comp. 19 (1965), 501-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Reviews and Descriptions of Tables and Books
Math. Comp. 19 (1965), 503-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Errata
Math. Comp. 19 (1965), 527-528
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Note
Math. Comp. 19 (1965), 529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum
Math. Comp. 19 (1965), 529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
American Mathematical Society